MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTALINK PLUS; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTALINK PLUS; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 29720
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr became stuck with the wire.A 2.00mm peripheral rotalink plus and a peripheral rotawire guidewire were selected for use.During the procedure, it was noted that the burr became stuck with the wire.The device was removed through dynaglide mode and the procedure was completed with the original device.No complications were reported and patient was stable post procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: returned product consisted of the peripheral rotalink plus atherectomy device.The burr catheter was received attached to the advancer unit.The rotawire used in the procedure was returned through complaint (b)(4) and was received within the device.The advancer, handshake connections, sheath, coil, burr and annulus were visually examined.Inspection of the device presented no damage or irregularities.Functional testing was initially performed using the returned rotawire.During testing, the returned rotawire was able to be removed with resistance but was not able to be reinserted due to a kink in the proximal end of the wire.In order to determine the functionality of the peripheral rotalink plus device, additional testing was performed using a test rotawire.The test rotawire was able to be fully inserted and removed from the device with no resistance or issues.Product analysis confirmed the reported event, as the returned rotawire was able to be removed with resistance but was not able to be reinserted due to a kink in the proximal end of the wire.

Brand Name
PERIPHERAL ROTALINK PLUS
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key14707732
Report Number2134265-2022-06926
Device Sequence Number2135846
Product Code MCW
UDI-Device Identifier08714729838920
UDI-Public08714729838920
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K121774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2023
Device Model Number29720
Device Catalogue Number29720
Device Lot Number0028320933
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer06/27/2022
Initial Report FDA Received Date06/15/2022
Supplement Report FDA Received Date06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR - JETSTREAM; GENERATOR - JETSTREAM
Patient Age69 YR
Patient SexMale